Pennsylvania, 2006

Tornado and Hail in Pennsylvania, December 1, 2006

December 1, 2006 · NWS PBZ · 27 events in 15 counties and zones

A powerful storm system and associated cold front produced severe thunderstorms, high winds and a tornado across Western Pennsylvania, Southeast Ohio, Northern West Virgina, and Garrett county Maryland.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$645,000
Crop damage
None recorded
Events
27

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PBZ wrote it up.

A powerful storm system and associated cold front produced severe thunderstorms, high winds and a tornado across Western Pennsylvania, Southeast Ohio, Northern West Virgina, and Garrett county Maryland.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before the first event at Dec 1, 10:28 AM EST, 32 minutes earlier.

Area forecast discussion, Dec 1, 10:28 AM EST, 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1028 AM EST FRI DEC 1 2006

.SHORT TERM (REST OF TODAY)...

DID UPDATE TO INCLUDE THE NEW SEVERE THUNDERSTORM WATCH NUMBER 874.

&&

.PREVIOUS DISCUSSION...
(ISSUED 700 AM EST FRI DEC 1 2006)

SHORT TERM (REST OF TODAY)...

UPDATE ISSUED TO BRING HIGH WIND WARNING FURTHER FORWARD WITH
ADVANCE OF CONVECTIVE LINE.

PREVIOUS DISCUSSION...
(ISSUED 325 AM EST FRI DEC 1 2006)

SHORT TERM (TODAY AND TONIGHT)...

ONLY COSMETIC REFINEMENTS NEEDED TO PROG OF WIND AND RAIN FOR TDA.
THESE INCLUDED ADJUSTMENTS IN TIMING TO INCLUDE THE MRNG HOURS OF
THE HIGH WIND WARNING FOR THE WRN/SRN AND RIDGE ZONES. THIS IN
RESPONSE TO POTENTIAL FOR MIXING OF LLVL JET CORE WITH SHRA/TSRA
THAT DVLP ALNG WITH TERRAIN FAVORABILITY IN ADDITION TO PRESSURE
SURGE ON LEADING EDGE OF SFC FRONT. STRNG SBSDNC STILL IND IN THE
WAKE OF THE SYS...HENCE WARNING WL BE MAINTAINED INTO THE EVE.

OTHER CONCERNS WL SVR POTENTIAL WITH THE ADVN OF THIS SYS.  AREA WL
BE UNDER SLGT RISK...PRIMARILY FOR WND, HOWEVER THE TORNADO CANNOT
BE RULED.

DAY SHIFT WL ALSO HAVE TO TAKE A LOOK AT FZDZ POTENTIAL LATE TNGT
WITH MOIST BNDRY LYR AND DRY SLOT DRIVING ICE FM THE MID LVLS.
SHSN...WITH INSIG ACCUM WERE LTD TO THE LE AND RIDGE ZONES DUE TO STRNG
SBSDNC.

LONG TERM (SATURDAY THROUGH THURSDAY)...

ONLY CHANGES WERE TO REFINE SHSN AREAS IN THE WAKE OF TDAS
SYS...SBSDNC AND UNFAVORABLE WND DIRECTION SHOULD CONFINE SHSN TO
THE LAKE EFFECT AND RIDGE ZONES. NO CHANGES TO SMALL POPS AREA-WIDE
WITH SUN/SUN NGT CDFNT.

AVIATION...

MAINLY VFR CONDITIONS ATTM WITH THE EXCEPTIONS OF LOW CONDITIONS AT
FKL. FIRST BATCH OF STEADY RAIN APPROACHING ZZV WITH CONDITIONS
EXPECTED TO LOWER TO MVFR NEXT COUPLE OF HOURS HOLDING OFF FURHER
EAST UNTIL DAWN. FROPA 14Z ZZV 16Z PIT-AGC-FKL 18Z DUJ-MGW. LLWS
MENTIONED UNTIL WINDS MIX DOWN AHEAD OF AND ACCOMPANYING FRONT.
BUFKIT SHOWS MIXING DOWN MOMENTUM CAN BRING WIND AROUND 50 KT THIS
MORNING IN THE WEST MOVING EAST TO PIT BY 16Z WITH FROPA. ANY
THUNDERSTORM CAN ALSO MIX DOWN 50-60KT JET BUT MORE ISOLATED
POSSIBILITY WITH THOSE. CROSS SECTIONS SHOW CIGS LIFTING TONIGHT BUT
DID NOT GO AS HIGH AS MAV VERSION WHICH BREAKS US OUT TO CAT 6.
WINDS SUBSIDING TO 15 TO 20KT AFT 06Z SAT. ONLY MENTIONED -SN IN THE
NORTHERN TERMINALS AFT 00Z AND AS A TEMPO FURTHER SOUTH LATE
TONIGHT.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING FOR MDZ001 UNTIL 9 PM FRIDAY.
OH...HIGH WIND WARNING FOR OHZ039>041-048>050-057>059-068-069 UNTIL
     9 PM FRIDAY.
PA...HIGH WIND WARNING FOR PAZ007>009-013>016-020>023-029>032 UNTIL
     9 PM FRIDAY.
WV...HIGH WIND WARNING FOR WVZ001>004-012-021>023-041 UNTIL 9 PM
     FRIDAY.
&&
Hazardous weather outlook, Dec 1, 4:15 AM EST, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 AM EST FRI DEC 1 2006

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-
020>023-029>032-WVZ001>004-012-021>023-041-020915-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-
VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-
ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-GREENE-
FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA-
PRESTON-TUCKER-
415 AM EST FRI DEC 1 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN
MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT TODAY. WIND GUSTS TO 60 MPH ARE
LIKELY WITH THE PASSAGE OF A STRONG LOW PRESSURE SYSTEM. IN
ADDITION, THERE IS A SLIGHT RISK THAT THUNDERSTORMS ALONG AND IN
ADVANCE OF THE SYSTEMS COLD FRONT COULD REACH SEVERE LEVELS. THE
PRIMARY SEVERE THREAT WILL BE FROM DAMAGING WIND, BUT ISOLATED
TORNADOES ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

15

In the hours before

Special weather statement, Dec 1, 7:26 AM EST, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
726 AM EST FRI DEC 1 2006

OHZ039-048-057-058-068-011430-
TUSCARAWAS-COSHOCTON-MUSKINGUM-GUERNSEY-NOBLE-
INCLUDING THE CITIES OF...NEW PHILADELPHIA...DOVER...
UHRICHSVILLE...COSHOCTON...ZANESVILLE...CAMBRIDGE...CALDWELL
726 AM EST FRI DEC 1 2006

...WINDS CAN GUST OVER 50 MPH WITHIN THE NEXT HOUR...

SHOWERS AND SCATTERED THUNDERSTORMS WILL AFFECT THE AREA AFTER
8:00 AM AND CAN BRING WIND GUSTS OVER 50 MPH AS THE LINE PASSES
THROUGH. THESE WINDS CAN CAUSE DOWNED TREES AND POWERLINES.

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE AREA FOR THE REST
OF THE DAY AND INTO THE EVENING WITH CONTINUED DAMAGING WINDS
POSSIBLE.
Special weather statement, Dec 1, 8:30 AM EST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 AM EST FRI DEC 1 2006

OHZ040-041-049-050-059-069-WVZ001>004-012-011430-
BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-HANCOCK WV-HARRISON
OH-JEFFERSON OH-MARSHALL WV-MONROE OH-OHIO WV-WETZEL WV-
830 AM EST FRI DEC 1 2006

...WINDS CAN GUST OVER 50 MPH WITHIN THE NEXT HOUR...

A LINE OF SHOWERS WILL AFFECT THE AREA AFTER 9:00 AM AND CAN BRING
WIND GUSTS OVER 50 MPH AS THE LINE PASSES THROUGH. THESE WINDS CAN
CAUSE DOWNED TREES AND POWERLINES.

A HIGH WIND WARNING REMAINS IN EFFECT FOR THE AREA FOR THE REST
OF THE DAY AND INTO THE EVENING WITH CONTINUED DAMAGING WINDS
POSSIBLE.
Special weather statement, Dec 1, 10:20 AM EST, 40 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
1020 AM EST FRI DEC 1 2006

MDZ001-PAZ007>009-013>016-020>023-029>032-WVZ021>023-041-011715-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BUTLER PA-CLARION PA-FAYETTE
PA-FOREST PA-GARRETT MD-GREENE PA-INDIANA PA-JEFFERSON PA-LAWRENCE
PA-MARION WV-MERCER PA-MONONGALIA WV-PRESTON WV-TUCKER WV-VENANGO
PA-WASHINGTON PA-WESTMORELAND PA-
1020 AM EST FRI DEC 1 2006

...SHOWERS AND ISOLATED THUNDERSTORMS MOVING RAPIDLY THROUGH WESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA THIS MORNING...

AT 1018 AM EST NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A BROAD BAND OF RAIN SHOWERS  AND ISOLATED THUNDERSTORMS
EXTENDING FROM EASTERN LAKE ERIE SOUTHWARD INTO EASTERN OHIO AND
WESTERN SECTIONS OF WEST VIRGINIA. THESE SHOWERS AND ISOLATED
THUNDERSTORMS ARE MOVING RAPIDLY TOWARD THE NORTHEAST AT 40 TO 50
MILES PER HOUR.

AS THE HEAVIER BANDS OF RAIN APPROACH...THERE WILL BE AN INCREASED
CHANCE FOR THESE SHOWERS AND ISOLATED THUNDERSTORMS TO BRING STRONG
GUSTY WINDS TOWARD THE SURFACE. SOME OF THESE WINDS COULD BE AS HIGH
AS 60 MILES PER HOUR AND COULD CAUSE DAMAGE.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THREATENING
WEATHER IS DETECTED.

PLEASE REPORT STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...1-877-633-6772.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON EST FRIDAY
FOR OHIO AND THE PANHANDLE OF PENNSYLVANIA AND WEST VIRGINIA. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 600 PM EST
WESTERN PENNSYLVANIA AND THE NORTHERN PANHANDLE OF WEST VIRGINIA.
Local storm report, Dec 1, 10:32 AM EST, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1032 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 AM     NON-TSTM WND DMG FOLLANSBEE              40.34N 80.60W
12/01/2006                   BROOKE             WV   EMERGENCY MNGR

            TREES DOWN ON ELDERSVILLE ROAD NEAR FOLLANSBEE.

&&

TPARRISH
Local storm report, Dec 1, 10:50 AM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1050 AM EST FRI DEC 01 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 AM     NON-TSTM WND DMG MOUNDSVILLE             39.92N 80.74W
12/01/2006                   MARSHALL           WV   LAW ENFORCEMENT

            LINES DOWN/POWER OUTAGE ALONG ROUTE 250 AND CHASE LANE.

&&

TPARRISH

The radar

The Pittsburgh radar (KPBZ), 20 km away, was scanning. The volume nearest the first event began at 16:04 UTC.

Open the radar archive at this moment

Event by event

15 high wind, 10 thunderstorm wind, 1 tornado, 1 hail. Local standard time, as filed.

High Wind, Beaver

When
December 1, 11:00 AM EST
Where
Beaver forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
40.682, -80.349 (the zone’s center; the record gives no point)

Emergency management reported trees down around Ambridge.

Thunderstorm Wind, Venango

When
December 1, 11:05 AM EST
Where
Venango County, 2.14 mi NNW of Wesley
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
41.259, -79.986

Emergency management reported trees and power lines down along Route 8 near Barkeyville.

High Wind, Venango

When
December 1, 11:15 AM EST
Where
Venango forecast zone
Measured
56 kt (64 mph) measured gust
Property damage
$20,000
Reported by
Official NWS Observations
Coordinates
41.401, -79.758 (the zone’s center; the record gives no point)

A wind gust to 64 MPH was reported at the Franklin Airport.

High Wind, Armstrong

When
December 1, 11:20 AM EST
Where
Armstrong forecast zone
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
NWS Employee
Coordinates
40.812, -79.464 (the zone’s center; the record gives no point)

An off duty NWS employee reported trees down along McKean RD.

Thunderstorm Wind, Armstrong

When
December 1, 11:30 AM EST
Where
Armstrong County, 0.52 mi W of Schenley
Measured
53 kt (61 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.680, -79.680

Emergency management reported trees down in Buffalo Township.

Thunderstorm Wind, Westmoreland

When
December 1, 11:30 AM EST
Where
Westmoreland County, 0.53 mi E of Mt Pleasant
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
40.150, -79.540

Large branches were reported down in Mt Pleasant.

High Wind, Fayette

When
December 1, 11:30 AM EST
Where
Fayette forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue

Numerous trees were reported down across county due to high winds.

Thunderstorm Wind, Allegheny

When
December 1, 11:35 AM EST
Where
Allegheny County, 0.69 mi N of Pittsburgh
Measured
50 kt (58 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
40.440, -79.980

Numerous trees were reported down in Shadyside.

Thunderstorm Wind, Westmoreland

When
December 1, 11:35 AM EST
Where
Westmoreland County, 0.87 mi NE of Greensburg
Measured
60 kt (69 mph) estimated gust
Property damage
$25,000
Reported by
Fire Department/Rescue
Coordinates
40.309, -79.538

Numerous large trees were reported down and a roof peeled off of a car wash.

Tornado, Westmoreland

When
December 1, 11:40 AM EST to 11:49 AM EST
Where
Westmoreland County, 0.87 mi NE of Greensburg to New Alexandria
Rating
F1
Path length
8.87 mi
Path width
50 yd
Property damage
$75,000
Reported by
NWS Storm Survey
Coordinates
40.309, -79.538

A weak F1 tornado touched down in Greensburg at 11:40 AM about one quarter mile south of Greensburg Hospital. The tornado was only briefly on the ground for about 100 yards in Greensburg with F1 damage to trees, one house, and an automobile. The tornado then lifted and skipped across Westmoreland county producing F0 damage to trees and a few out buildings. The tornado generally followed Route 119 through Crabtree before finally lifting near New Alexandria.

Thunderstorm Wind, Westmoreland

When
December 1, 11:40 AM EST
Where
Westmoreland County, 1.05 mi W of Crabtree
Measured
55 kt (63 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.370, -79.490

The public reported trees down in Crabtree.

Thunderstorm Wind, Butler

When
December 1, 12:00 PM EST
Where
Butler County, 0.52 mi E of Criders Corners
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
40.680, -80.090

Emergency management reported trees down around Cranberry Twp.

High Wind, Jefferson

When
December 1, 12:00 PM EST
Where
Jefferson forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
41.128, -78.999 (the zone’s center; the record gives no point)

The public reported a large pole building destroyed by high winds two miles east of Ringgold.

Hail, Jefferson

When
December 1, 12:20 PM EST
Where
Jefferson County, 0.87 mi SW of Punxsutawney
Measured
0.88 in hail
Reported by
Public
Coordinates
40.941, -78.982

The public reported nickel size hail near Punxsutawney.

Thunderstorm Wind, Fayette

When
December 1, 12:22 PM EST
Where
Fayette County, 1.26 mi WSW of Belle Vernon
Measured
50 kt (58 mph) estimated gust
Property damage
$10,000
Reported by
Public
Coordinates
40.123, -79.872

The public reported numerous large tree branches down in Belle Vernon.

Thunderstorm Wind, Indiana

When
December 1, 12:30 PM EST
Where
Indiana County, 2.11 mi W of Blairsville
Measured
55 kt (63 mph) estimated gust
Property damage
$50,000
Reported by
Emergency Manager
Coordinates
40.400, -79.240

Emergemcy management reported numerous trees and power poles down near Blairsville.

Thunderstorm Wind, Westmoreland

When
December 1, 12:30 PM EST
Where
Westmoreland County, 0.87 mi NE of Greensburg
Measured
50 kt (58 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
40.309, -79.538

The public reported trees and power lines down in Greensburg.

High Wind, Greene

When
December 1, 12:30 PM EST
Where
Greene forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
39.854, -80.223 (the zone’s center; the record gives no point)

Emergency management reported numerous trees and power lines down in and around Greensboro.

High Wind, Mercer

When
December 1, 1:00 PM EST
Where
Mercer forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
41.302, -80.258 (the zone’s center; the record gives no point)

Emergency management reported numerous trees down around Greenville due to high winds.

High Wind, Allegheny

When
December 1, 1:00 PM EST
Where
Allegheny forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$75,000
Reported by
Emergency Manager
Coordinates
40.469, -79.981 (the zone’s center; the record gives no point)

Emergency management reported numerous large trees and utility poles down across the county due to high winds.

High Wind, Clarion

When
December 1, 2:00 PM EST
Where
Clarion forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Emergency Manager
Coordinates
41.192, -79.421 (the zone’s center; the record gives no point)

Emergency management reported trees down across the county due to high winds.

High Wind, Forest

When
December 1, 2:00 PM EST
Where
Forest forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Law Enforcement
Coordinates
41.513, -79.236 (the zone’s center; the record gives no point)

Law enforcement reported trees down across the county due to high winds.

High Wind, Butler

When
December 1, 2:00 PM EST
Where
Butler forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$30,000
Reported by
Trained Spotter
Coordinates
40.912, -79.913 (the zone’s center; the record gives no point)

A trained spotter reported trees down across the county due to high winds.

High Wind, Washington

When
December 1, 2:00 PM EST
Where
Washington forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$30,000
Reported by
Emergency Manager
Coordinates
40.189, -80.248 (the zone’s center; the record gives no point)

Emergency management reported trees down across the county due to high winds.

High Wind, Lawrence

When
December 1, 3:00 PM EST
Where
Lawrence forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Public
Coordinates
40.991, -80.334 (the zone’s center; the record gives no point)

The public reported trees down across the county due to high winds.

High Wind, Westmoreland

When
December 1, 3:00 PM EST
Where
Westmoreland forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$25,000
Reported by
Public

The public reported trees down across the county due to high winds.

High Wind, Indiana

When
December 1, 3:00 PM EST
Where
Indiana forecast zone
Measured
55 kt (63 mph) estimated gust
Property damage
$30,000
Reported by
Public

The public reported trees down across the county due to high winds.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Pennsylvania in 2006Every state in 2006This day in weather historyThe tornado archive for Pennsylvania, 2006Warnings in Pennsylvania, December 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 8165, 8135, 8166, 8167, 8139, 8143, 8168, 8144, 8145, 8131, 8151, 8154, 8169, 8122, 8157, 8160, 8161, 8170, 8171, 8172, 8173, 8174, 8175, 8179, 8176, 8177, 8178.